# SDR WX0A2015010772335

- Difficulty date: January 1, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936594219
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, LT FLOOR TRACK HAS SEVERAL CORROSION & BARE METAL SPOTS BETWEEN FS 237 & 465.  R & R FLOOR TRACK IAW SRM 53-05 & RESTORED PROTECTIVE COATING IAW SRM 51-10-3.
